# SDR C2XA98CL064

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 4048 - CREW REPORTED AFTER TAKEOFF AND AT ABOUT 11,000 FT, HEARD LOUD NOISE AND RECEIVED A NR 1 DUCT LEAK LIGHT AND CARGO SMOKE WARNING.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCARFT AND FOUND A BLEED DUCT UNDER THE CARGO FLOOR HAD SEPARATED AT THE UNION.  MAINTENANCE REMOVED AND REPLACED A CLAMP AT THE DUCT UNION IAW EMB-145 MM 36-11-09, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
